# SDR 2009F00093

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N115K
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600148
- Aircraft time: 5,688 hours, 4,675 cycles
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH346593EXJ
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CARRIER DISCOVERED THAT NEWLY PURCHASED IGNITERS WERE CRACKING AT HEX NUT DURING INSTALLATION. CRACKING OCCURED PRIOR TO REACHING CMM SPECIFIED TORQUE VALUE. AIR CARRIER COMMENTED THAT ON THREE SEPERATE OCCASIONS, IGNITOR ASSEMBLIES HAD CRACKED DURING INSTALLATION JUST PRIOR TO BEING TORQUED TO MAX VALUE. THE MECHANICS INSTALLING WOULD HEAR A CRACK SOUND PROMPTING REMOVAL AND DISCOVERY OF FAILURE.
